# SDR 07FDEA04307

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6521655270
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ROOT UPPER TE COMPOSITE PANEL INBD SUPPORT ANGLES (2EA ) ARE CRACKED, WBL 70.  REMOVED CRACKED ANGLES, REF SRM 51-30-2, DRILLED NEW ANGLES TO FIT, REF 51-10-1.  INSTALL, REF 51-030-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
